Tamsulosin: I was doing very well with... - Arrhythmia Alliance

Arrhythmia Alliance

6,119 members2,296 posts

Tamsulosin

Johndivney profile image

I was doing very well with Flecainide to control my ectopics. About three weeks ago they started to get worse, until now the Flecainide ( 100 mgs twice a day ) doesn’t seem to help at all. The only change to my normal regime that I can think of is that I’ve started taking Tamsulosin for a prostate problem. Does any one know if this drug is linked to arrhythmia?

12 Replies

I also take Tamsolusin, the only issue is it can lower blood pressure. I'm not aware of any increase or decrease in my AFib nor any other rythym issues.

Johndivney profile image
Johndivney in reply to spike2512

Thanks for the reply. I suspected my problem wasn't Tamsulosin related but thought it worth enquiring anyway.

Had exactly the same experience. Stop it for a bit and try again.

Thanks. As you've had the same experience, I'll try that.

I take low dose verapamil which calms ectopics a bit and then Flecainide when things get bad. Have a bit of a break from it.

Just to be sure, are you saying stop the Flecainide or Tamsulosin? I assume Flec.

Flecainide

OK! Thanks.

TracyAdmin profile image
TracyAdminPartner

Please contact your pharmacist or GP to ensure the medications are compatible and to check if an alternative can be offered if they are causing side effects.

Yes, I will see what they say. Thank you.

Hi John It may be worth discussing with your Cardiologist. I too have found Flecainide works well since I increased from 100mg to 200mg daily. The maximum dose is 300mg daily so it’s a possibility that an increased dose could solve your problem. Just a thought! Best wishes

Thank you for the suggestion. I'll have a chat with the cardio.

You may also like...